# SDR DALA2024022902863

- Difficulty date: December 4, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 85,959 hours, 27,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 822
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 LIGHTNING STRIKE DAMAGE TO THE 143N3121-4 UPPER SKIN IN THE S-4L LAP AT BS 822. CORRECTIVE ACTION: REF ERA 483952-14. (1670263)
